When exists , the periodic solutions of x" +Ax = f form n-dimensional subspaces in the function space, where n= dim Ker A =n . We prove four results about persistence of similar properties for periodic solutions iof nonlinear second order equations in terms of continua with covering dimension n that can be globally continued.

A global description of the periodic solutions of some ordinary differential equations / Fitzpatrick, P.; Massabò, I.; Pejsachowicz, Jacobo. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 29:(1984), pp. 499-508.

A global description of the periodic solutions of some ordinary differential equations

PEJSACHOWICZ, JACOBO
1984

Abstract

When exists , the periodic solutions of x" +Ax = f form n-dimensional subspaces in the function space, where n= dim Ker A =n . We prove four results about persistence of similar properties for periodic solutions iof nonlinear second order equations in terms of continua with covering dimension n that can be globally continued.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2495704
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo